# SDR SWAA2022032886812

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 24,488 hours, 11,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BREAKER ASSY. FLOOR PANEL BREAKER ASSY. CRACKED AT STA. 540 RT. OF CENTER / [01] REMOVED AND REPLACED FLOOR PANEL BREAKER ASSY. AT STA 540 PER AMM 53-21-00. SRM 51-40-02; {REF FOR FASTENERS INSTALLATION. }
